U.S. doctors online nowAsk doctors free
Canada
A 18-year-old female asked:

I am tapering off ativan (lorazepam) as i only require it as needed now but its very hard. i'm on 1 mg daily, is it ok to just drop to .5 mg for a week then none?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Ativan (lorazepam): I complement u on having gone that far and hanging on. Further tapering is possible over next few weeks if cut down by half the daily dose every 3 days. Work closely with your doctor on tapering. Good job.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 12, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.